<< Previous Issue Communications of the Korean Mathematical Society (Vol. 18, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 193—392
양자 계산 알고리즘
지동표
MSC numbers : 81Vxx
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 193—205
A note on symmetric differences of orthomodular lattices
Eunsoon Park, Mi Mi Kim, Jin Young Chung
MSC numbers : 06C15
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 207—214
Monomial characters over finite groups
Eunmi Choi
MSC numbers : Primary 16H, 20C
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 215—223
On projective $BCI$-algebras
Sun Shin Ahn, Keumseong Bang
MSC numbers : 06F35
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 225—233
On the stability of mappings in Banach algebras
Young Whan Lee
MSC numbers : 39B22, 39B72, 46H40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 235—242
The radial derivatives on weighted Bergman spaces
Si Ho Kang, Ja Young Kim
MSC numbers : Primary 31B05, 31B10; Secondary 32A36
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 243—249
Necessary and sufficient conditions for convergence of Ishikawa iterative schemes with errors to $\phi$-hemicontractive mappings
Zeqing Liu, Jong Kyu Kim, Shin Min Kang
MSC numbers : 47H05, 47H06, 47H10, 47H14
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 251—261
$L^p$ estimates with weights for the $\overline\partial$-equation on real ellipsoids in $\Bbb C^n$
Heungju Ahn
MSC numbers : Primary 32A26, 32W05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 263—280
Correlation dimensions of Cantor-like sets
Mi Ryeong Lee, Hung Hwan Lee
MSC numbers : 28A80, 37B10
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 281—288
On Ruled surfaces in Minkowski spaces
Dong-Soo Kim, Young Ho Kim, Dae Won Yoon
MSC numbers : 53B25, 53C50
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 289—295
On hypersurfaces of manifolds equipped with a hypercosymplectic 3-structure
Yeong-Moo Song, Jeong-Sik Kim, Mukut Mani Tripathi
MSC numbers : 53C25, 53C40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 297—308
On Some Semi-invariant submanifolds of codimension 3 in a complex Projective Space
Seong-Baek Lee, Soo-Jin Kim
MSC numbers : 53C25, 53C40, 53C42
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 309—323
Fuzzy g-closure operators
Yong Chan Kim, Jung Mi Ko
MSC numbers : 54A40, 54A05, 54C08
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 325—340
Fuzzy Strongly $r$-Semicontinuous Maps
Seok Jong Lee, Eun Pyo Lee
MSC numbers : 54A40, 54C08
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 341—353
A note on fuzzy semi-irresolute and strongly irresolute Functions
Seong Hoon Cho, Jae Keun Park
MSC numbers : 54B05, 54B10, 03E72
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 355—366
Necessary and sufficient conditions for codimension-$k$ maps to be approximate fibrations
Young Ho Im
MSC numbers : Primary 57N15, 55M25; Secondary 57M10, 54B15
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 367—374
Complete convergence for arrays of rowwise independent random variables
Tien-Chung Hu, Manuel Ordonez Cabrera, Soo Hak Sung, Andrei Volodin
MSC numbers : 60F15, 60G50, 60B12
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 375—383
T-sum of L-R fuzzy numbers with unbounded supports
Dug Hun Hong
MSC numbers : 04A72
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 385—392

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd